# SDR FDEA201110204593

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 761
- Aircraft time: 21,980 hours, 11,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL NR 131LG FOUND DAMAGED.  NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REV J.  R & R FLOOR PANEL IAW AMM 53-10-29-04 REV 52.  REPAIR CLASSIFIED AS MAJOR AS IAW GMM 6-2-100, REV 113.
